# SDR AALA20160620016

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 67,341 hours, 10,861 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T253635
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FLOORBEAM AT FUSELAGE STATION 764 HAS 4 ELONGATED HOLES AT APPROXIMATELY RBL 30.  REPAIRED FLOORBEAM BETWEEN RBL 18 AND RBL 44 IAW SRM 53-00-51-2R-1.
